# SDR AALA202012139007

- Difficulty date: December 12, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 53,503 hours, 33,573 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Aft
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT IDLE/LOW POWER DURING DESCENT IN AIRPORT AREA, DIRTY SOCK SMELL STRONG IN COCKPIT.  ODOR NOT DETECTED IN CABIN.  PERSISTED TO GATE.  ACCOMPLISHED JOB CARD 26L00021001.  SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED APU GENERATOR AND PERFORMED J/C 26L00021002 AND 26L0021004.
